# SDR SCNA20230313096

- Difficulty date: February 25, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-8
- Aircraft serial: 32579
- Aircraft time: 57,624 hours, 37,791 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT FWD CARGO ZEE CHANNEL RH SIDE STR 25 HAS CORROSION AROUND FASTENER HOLES FROM STA 500C - 500G+10 RESOLUTION: REMOVED AND INSTALLED REPLACEMENT FWD CARGO ZEE CHANNEL RH SUDE STR 25 STA 500A TO 500I  IAW BOEING SRM 53-00-53-2R-5 AND BOEING DWG #143A7501  REV:-
